I am 35 weeks pregnant .I have been on tramadol on and off for the past 3 years due to severe leg and back pains from a car accident. I know how selfish it sounds but I couldn't stop taking them. My husband is very angry with me ,thinking our baby is going to come out with handicaps.I have major guilt. Before I was pregnant ,I had been prescribed them , never took the full amount, but always had a stock . I would Just called in the new months amount . The doc cut me off when I got pregnant,but I still had pills from before. Well ..today is the day . I just took my last one 2 hours ago , I am scared to death of the withdrawal causing harm to my baby. What would you do. I'm afraid to tell my doc bc isn't it her job to tell social services? What can I do to ease the withdrawal? I know I need to stop now bc I'm so close to delivery. I have been weaning, but not as well as I should have. HELP!!